# SDR AALA201601269004

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 50,674 hours, 18,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0915
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 30,785 hours, 11,738 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SLIDE BOTTLE PRESS LOW ON CIDS PANEL, 2L SLIDE.  REPLACED 2L SLIDE INFLATION RESERVOIR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-62-49.
